# SDR 97ZZZX3351

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53GL
- Make and model: Lear 35A
- Aircraft serial: 304
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: False Warning
- Location: Right Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO GSP, RT ENGINE FIRE WARNING ILLUMINATED MOMENTARILY.  ENGINE POWER WAS REDUCED AND THE FIRE WARNING EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  NO DISCREPANCIES WERE FOUND.  THE FIRE WARNING SYSTEM TESTS NORMAL.  A & P MECHANIC AT GSP REMOVED RT ENGINE COWLS.  CHECKED AND CLEANED FIRE LOOP CONNECTORS.  PERFORMED VISUAL INSPECTION OF ENGINE AND FOUND NO EVIDENCE OF ENGINE FIRE OR BLEED AIR LEAKS.  SECURED ENGINE COWLS.  AIRCRAFT RETURNED TO SERVICE.
